General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 1979, Volume 40, Number 1, Pages 15–27 (Mi tmf2795)  

This article is cited in 17 scientific papers (total in 17 papers)

Solitons in some geometrical field theories

B. M. Barbashov, V. V. Nesterenko, A. M. Chervyakov

Abstract: A geometrical approach is developed to two-dimensional field theories, in the framework of which a number of nonlinear models – the theory of gravitation with constant scalar curvature, the massless scalar Born–Infeld field, and also a relativistic string – an be described by a single nonlinear Liouville equation. The soliton solutions of this equation and their stability are investigated. It is shown that such solutions can be interpreted as particles with nonzero rest mass, and this interpretation is valid at both the classical and the quantum level.

Full text: PDF file (1606 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:1, 572–581

Bibliographic databases:

Received: 08.06.1978

Citation: B. M. Barbashov, V. V. Nesterenko, A. M. Chervyakov, “Solitons in some geometrical field theories”, TMF, 40:1 (1979), 15–27; Theoret. and Math. Phys., 40:1 (1979), 572–581

Citation in format AMSBIB
\by B.~M.~Barbashov, V.~V.~Nesterenko, A.~M.~Chervyakov
\paper Solitons in some geometrical field theories
\jour TMF
\yr 1979
\vol 40
\issue 1
\pages 15--27
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 1
\pages 572--581

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “Singular solutions of the equation $\Box\varphi+(m^2/2)\exp\varphi=0$ and dynamics of singularities”, Theoret. and Math. Phys., 40:2 (1979), 706–715  mathnet  crossref  mathscinet  zmath  isi
    2. B. M. Barbashov, V. V. Nesterenko, A. M. Chervyakov, “Generalization of the model of a relativistic string in a geometrical approach”, Theoret. and Math. Phys., 45:3 (1980), 1082–1089  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Zheltukhin, “Classical relativistic string as a two-dimensional $SO(1,1)\times SO(2)$ gauge model”, Theoret. and Math. Phys., 52:1 (1982), 666–675  mathnet  crossref  mathscinet  isi
    4. B. M. Barbashov, V. V. Nesterenko, “Bäcklund transformation for the Liouville equation and gauge conditions in the theory of a relativistic string”, Theoret. and Math. Phys., 56:2 (1983), 752–760  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Zheltukhin, “Gauge description and nonlinear string equations in $d$-dimensional space-time”, Theoret. and Math. Phys., 56:2 (1983), 785–795  mathnet  crossref  mathscinet  zmath  isi
    6. B. M. Barbashov, V. V. Nesterenko, A. M. Chervyakov, “Reduction in the model of a relativistic string for arbitrary dimension of Minkowski space”, Theoret. and Math. Phys., 59:2 (1984), 458–465  mathnet  crossref  mathscinet  zmath  isi
    7. B. M. Barbashov, A. M. Chervyakov, “Geometrical method of solving the boundary-value problem in the theory of a relativistic string with masses at its ends”, Theoret. and Math. Phys., 74:3 (1988), 292–299  mathnet  crossref  mathscinet  zmath  isi
    8. S. V. Talalov, “Current algebras in the theory of the classical $\mathcal D=2+1$ string with internal degrees of freedom”, Theoret. and Math. Phys., 79:1 (1989), 369–374  mathnet  crossref  mathscinet  isi
    9. B. Fuchssteiner, V. V. Tsegel'nik, “Analytical properties of solutions to a system of nonlinear partial differential equations”, Theoret. and Math. Phys., 105:2 (1995), 1354–1358  mathnet  crossref  mathscinet  zmath  isi
    10. S. V. Talalov, “Geometric description of a relativistic string”, Theoret. and Math. Phys., 123:1 (2000), 446–450  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Pashaev, OK, “Resonance solitons as black holes in Madelung fluid”, Modern Physics Letters A, 17:24 (2002), 1601  crossref  isi
    12. Bergamin, L, “Complete solution of 2D superfield supergravity from graded Poisson-sigma models, and the super point particle”, Physical Review D, 68:10 (2003), 104005  crossref  isi
    13. Kechkin, OV, “Sigma-models coupled to gravity in string theory”, Physics of Particles and Nuclei, 35:3 (2004), 383  isi
    14. D. V. Vassilevich, “Constraints, gauge symmetries, and noncommutative gravity in two dimensions”, Theoret. and Math. Phys., 148:1 (2006), 928–940  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. Alkalaev K.B., “Global and Local Properties of AdS (2) Higher Spin Gravity”, J. High Energy Phys., 2014, no. 10, 122  crossref  isi
    16. M. O. Katanaev, “Matematicheskie osnovy obschei teorii otnositelnosti. Chast 1”, Lekts. kursy NOTs, 28, MIAN, M., 2017, 3–311  mathnet  crossref  elib
    17. M. O. Katanaev, “Matematicheskie osnovy obschei teorii otnositelnosti. Chast 2”, Lekts. kursy NOTs, 29, MIAN, M., 2018, 3–365  mathnet  crossref  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:344
    Full text:123
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019